Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Projection of the Khokhlov-Zabolotskaya Equation on the Axis of Wave Beam As a Model of Nonlinear Diffraction
Moscow State Univ., RUS.
Moscow MV Lomonosov State Univ., RUS.
Blekinge Institute of Technology, Faculty of Engineering, Department of Mechanical Engineering.
2017 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 96, no 3, p. 646-649Article in journal (Refereed) Published
Abstract [en]

An equation is obtained that describes the nonlinear diffraction of a focused wave in a half-space starting from the wave source, then through the focus region up to the far zone, where the wave becomes spherically divergent. In contrast to the Khokhlov-Zabolotskaya equation (KZ), which contains two spatial variables, the calculation of the field on the beam axis is reduced to a simpler one-dimensional problem. Integral relations that are useful for numerical calculation are indicated. The profiles of a periodic wave harmonic at the input to the medium are constructed. A comparison with the results of a numerical solution of problems based on KZ is made, which revealed a good accuracy of the approximate model. The passage of a wave through the focus region, accompanied by the formation of shock fronts, diffraction phase shifts and asymmetric distortion of regions of different polarity, is traced.

Place, publisher, year, edition, pages
MAIK NAUKA/INTERPERIODICA/SPRINGER , 2017. Vol. 96, no 3, p. 646-649
National Category
Mathematics
Identifiers
URN: urn:nbn:se:bth-15782DOI: 10.1134/S1064562417060151ISI: 000419258300026OAI: oai:DiVA.org:bth-15782DiVA, id: diva2:1175444
Available from: 2018-01-18 Created: 2018-01-18 Last updated: 2018-01-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Rudenko, Oleg

Search in DiVA

By author/editor
Rudenko, Oleg
By organisation
Department of Mechanical Engineering
In the same journal
Doklady. Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 7 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf